# SDR QMLA2024021320017

- Difficulty date: February 6, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 8,868 hours, 11,152 cycles
- Engine: Pwa PT6B36
- Engine time: 11,039 hours, 14,659 cycles
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 9882114111
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

DUAL GENERATOR FAILURE WHEN HEATS/LIGHTS TURNED ON
